Hello, my name is***** and I have over 20 years of experience as a veterinarian. I am sorry to hear that your little one has been crying and jumping about after her veterinary appointment and vaccines today.
It is possible that she is having a mild reaction to the vaccines. These sorts of reactions can cause a low grade fever, pain at the injection site, make her feel itchy, especially her paws and face, and can sometimes lead to vomiting, diarrhea, facial swelling and hives.
I recommend giving her an antihistamine to control allergic symptoms for at least 72 hours. You can try:
1) Benadryl (diphenhydramine only, the combination products with decongestants and acetaminophen are toxic to dogs) at a dose of 2mg to 4mg per kilogram of body weight every 8 hours. That's 1/4 of 25mg tablet every 8 hours for a dog that is 2 kilograms.
Be aware that antihistamines can cause drowsiness or hyperactivity which should resolve with continued use.
She should be much more comfortable in about 2 to 3 hours.
If she seems truly miserable you can give her one dose of half of a baby aspirin (81mgs) per 2-5 kgs of body weight. Do not repeat this as it can be hard on a dog's gastrointestinal system. Do not give if she is vomiting or not eating anything.
If she begins vomiting or has diarrhea, has any difficulty breathing or facial swelling it is time to have her seen on an emergency basis for a steroid injection.
You should report this reaction to her veterinarian. It should be noted on her permanent record and the manufacturer should be informed.
In the future she should only be given one vaccine at a time and they may wish to pretreat her with anti-histamines or steroids when she is vaccinated as a precaution to prevent such reactions and/or send her home with some anti-inflammatory medications.
Please let me know if you have any further questions.